It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Weight Loss Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 06-12-2003, 07:19 AM   #1
Junior Member
 
Join Date: Mar 2003
Posts: 13
SPRAT HB User
Question Multivitamins/diet pills

I am currently taking Phentermine 37.5mg, I feel I should be taking a mulit-vitamin as well. Does anyone know of a good one? I did buy Weightsmart made by one a day and it contains 27 mg Green Tea Extract, I have researched this on the internet and I can't find a straight answer. Some say it is caffine and others say it is "Natural". Does anyone know the truth on this? Also I go to the gym and take yoga/pilates classes so I do not want to be combining the two diet pill/caffeine pill. Any help anyone can offer is appericated.

Thanks in advance


------------------
sprat
__________________
sprat

 
Old 06-12-2003, 07:43 AM   #2
Veteran
 
Join Date: Jun 2003
Location: Raleigh, NC
Posts: 330
GoinCruisin HB User
Post

Your doctor should be able to tell you what you should and should not be taking with your Phentermine.... be very careful and make sure he is monitoring your BP and HR as well as your BMI. I would definitely talk to him before taking any additional stimulants, which in enough of a dose, green tea can be... GNC makes a wonderful Multi Vitamin for Women, I have been taking for years... you need to eat, I break my dose into two doses (one at breakfast and one at lunch)... It amazes me that your Dr did not advise you to be on a multi vitamin when you are dieting and taking Phentermine... that concerns me.... good luck!

 
Sponsors Lightbulb
   
Old 06-12-2003, 07:48 AM   #3
Junior Member
 
Join Date: Mar 2003
Posts: 13
SPRAT HB User
Post

The Doc did say to take a multi-vitamin but did not say a specific kind.

Thanks for your response cruisin

------------------
sprat
__________________
sprat

 
Old 06-12-2003, 07:53 AM   #4
Veteran
 
Join Date: Jun 2003
Location: Raleigh, NC
Posts: 330
GoinCruisin HB User
Post

Give him a call... not knowing your particular medical situation, I would not want to make a recommendation... definitely have him recommend one and talk to him about the WeightSmart brand.. you don't want to play around much with Phentermine... by mixing things, etc... good luck and keep us posted!

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Multivitamins I am using, please comment on them.. cutejenny77 Thyroid Disorders 29 06-01-2009 04:18 AM
GNC multivitamins for women and men 50+ CA grl Vitamins & Supplements 1 05-29-2009 09:17 PM
150mcg of iodine in the multivitamins cutejenny77 Thyroid Disorders 4 10-17-2008 04:25 AM
Supplements Taken Separately or Multivitamins? Hardy09 Vitamins & Supplements 8 02-05-2008 12:42 PM
Multivitamins and Suprise wieght loss mish-el Diet & Nutrition 1 02-26-2007 06:31 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Effexor Meridia
Paxil
Phentermine
Potassium
  Prozac
Synthroid
Xenical
Wellbutrin
Zoloft




TOP THANKED CONTRIBUTORS



janewhite1 (8), slenderella (4), Administrator (3), Kszan (3), hollns (3), Lisa_P (3), Jess75 (3), JohnR41 (2), MysticDreams (2), Daisy65 (2)

Site Wide Totals

teteri66 (1136), MSJayhawk (941), Apollo123 (855), janewhite1 (823), Titchou (769), Gabriel (743), ladybud (667), sammy64 (666), midwest1 (654), BlueSkies14 (610)



All times are GMT -7. The time now is 01:45 PM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!